Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    80
  • comments
    27
  • views
    39252

Day 33

Peaches0042

556 views

My skin doesn't seem to be QUITE as oily as before. I've had two days where it seemed my oil production was actually normal (as in, not excessively oily at all), but for the most part, I just seem to be back at my normal excessively oily level. I'm still getting little clogged pores and whiteheads and I just know it's from the oily skin. I'm wanting to get birth control with an antiandrogen so hopefully it can help that.

The thing about my using Tazorac, I haven't experienced ANY side effects. No flaking, no peeling, no redness, no irritation, nothing. And, I guess that's kinda a good thing, but it makes me wonder if it's even working? I'm scared to get off minocycline if the taz isn't going to help keep me clear. Anyone else experience this? I don't want to stop using it because I'm a month into it, but then again, if it isn't working, I want to switch to retin-a or something.

Ok, I lied, I did have one side effect of the Taz and that was crazy oily skin. Other than that, I would never have been able to tell I was even using the product. I can't really tell if my red marks are fading or not either. I mean, they are, but I don't know if they are just fading because of time or if the Taz is speeding it along. It's all hard to tell. All I know is the minocycline works to keep me 95% clear.



1 Comment


hey,

I too was on Tazorac. While I was using Tazorac I was also taking Tetracycline 5500mg. After reading your blog now that I think about it I too never experienced and bad side affects, no redness, dryness, peeling. But I think because my derm. advised me to moisturize my face before I put tazorac every night. For the first few months I cried thinking this wasnt working, but after some a little more than 6 months my acne was gone, and I didnt even even get a pimple for the longest. I know not every one is the same but Tazorac worked for me, it took time but it did make my face clearer than ever before. You should stick with it, I would give it time. I no longer use Taz, because I curtainly dont have insurance any more and Taz isnt that cheap.

Hope this was helpful,

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×